Issue Structure
Accepted Papers
Printed Papers
Contributing Authors
Contributing Subjects
Last Issue
(Vol. 8, N. 2, 2016)
Papers
Miscellany
Issues
Vol. 8, N. 2, 2016
Vol. 8, N. 1, 2016
Vol. 7, N. 2, 2015
Vol. 7, N. 1, 2015
Vol. 6, N. 2, 2014
Vol. 6, N. 1, 2014
Vol. 5, N. 2, 2013
Vol. 5, N. 1, 2013
Vol. 4, N. 2, 2012
Vol. 4, N. 1, 2012
Vol. 3, N. 2, 2011
Vol. 3, N. 1, 2011
Vol. 2, N. 2, 2010
Vol. 2, N. 1, 2010
Vol. 1, N. 2, 2009
Vol. 1, N. 1, 2009
 

Contents
Jaen J. Approx. Volume 4, Number 2
December 28, 2012


Papers

Laura Castaño–García and Juan José Moreno–Balcázar (85-99)
Varying Sobolev type orthogonal polynomials: the Laguerre case  Full text 
J. Cacoq and G. López Lagomasino (101-120)
Convergence of row sequences of simultaneous Fourier-Padé approximation  Full text 
H. Hakopian and A. Malinyan (121-136)
Characterization of n-independent sets with no more than 3n points  Full text 
Jorge Bustamante and Miguel A. Jiménez Pozo (137-155)
Cheney and Sharma type operators and Korovkin test functions  Full text 
Horst Alzer and Qinghe Yin (157-170)
On trigonometric sums in two variables  Full text 

Contact: jja@ujaen.es
fax: +34953211871
©Jaen Journal on Approximation
Last update: 24/10/2017,
Optimized for: iexplorer 7
Web design and programming:
Antonio Jesús López Moreno